Pacific Journal of Mathematics

A note on the fundamental group of a compact minimal hypersurface.

Gregory J. Galloway

Article information

Source
Pacific J. Math., Volume 126, Number 2 (1987), 243-251.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699803

Mathematical Reviews number (MathSciNet)
MR869778

Zentralblatt MATH identifier
0641.53056

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Galloway, Gregory J. A note on the fundamental group of a compact minimal hypersurface. Pacific J. Math. 126 (1987), no. 2, 243--251. https://projecteuclid.org/euclid.pjm/1102699803


Export citation

References

  • [1] T. Frankel, On the fundamental group of a compact minimal submanifold, Ann. Math., 83 (1966), 68-73.
  • [2] R. Ichida, Riemannian Manifolds with compact boundary, Yokohama Math. J., 29 (1981).
  • [3] A. Kasue, Ricci curvature, geodesies and some geometric properties of Riemannian manifolds with boundary, J. Math. Soc. Japan, 35 (1983), 117-131.
  • [4] H. B. Lawson, The unknottedness of minimal embeddings, Invent. Math., 11 (1970), 183-187.
  • [5] William Massey, Algebraic Topology: An Introduction, Springer-Verlag, New York, 1977.
  • [6] W. H. Meeks, The topological uniqueness of minimal surfaces in Euclidean space, Topology, 20 (1981), 389-410.
  • [7] W. H. Meeks, L. Simon, and S. T. Yau, Embedded minimal surfaces, exotic spheres, and manifolds with positive Ricci curvature, Ann. Math., 116 (1982), 621-659.
  • [8] D. Meyer, Sur les hypersurfaces minimales des varietes Riemanniennes a coubure de Ricci positive ou nulle, Bull. Soc. Math. France, 111 (1983), 359-366.